On Measuring the Solvability of a Fuzzy Relation Equation
ISSN: 1860-949X, 1860-9503
ISBN: 9783031469787, 9783031469794
Year of publication: 2024
Pages: 9-15
Type: Book chapter
Abstract
Solvability of fuzzy relation equations is a problem that often arises when it comes to modelling databases. When a fuzzy relation equation is unsolvable, it can be due to multiple reasons, as lack or excess of information. In this paper, we present a first approach on measuring the solvability of a fuzzy relation equation. Specifically, based on a recently published method for computing approximated solvable equations, we introduce three ways to measure the solvability of a fuzzy relation equation.
Bibliographic References
- Aliannezhadi, S., Abbasi Molai, A.: A new algorithm for geometric optimization with a single-term exponent constrained by bipolar fuzzy relation equations. Iran. J. Fuzzy Syst. 18(1), 137–150 (2021)
- Bělohlávek, R.: Sup-t-norm and inf-residuum are one type of relational product: unifying framework and consequences. Fuzzy Sets Syst. 197, 45–58 (2012)
- Cornejo, M.E., Díaz-Moreno, J.C., Medina, J.: Multi-adjoint relation equations: a decision support system for fuzzy logic. Int. J. Intell. Syst. 32(8), 778–800 (2017)
- Cornejo, M.E., Medina, J., Ramírez-Poussa, E.: Algebraic structure and characterization of adjoint triples. Fuzzy Sets Syst. 425, 117–139 (2021)
- Di Martino, F., Sessa, S.: Comparison between images via bilinear fuzzy relation equations. J. Ambient. Intell. Hum. Comput. 9(5), 1517–1525 (2018)
- Di Nola, A., Sanchez, E., Pedrycz, W., Sessa, S.: Fuzzy Relation Equations and Their Applications to Knowledge Engineering. Kluwer Academic Publishers, Norwell, MA, USA (1989)
- Díaz, J.C., Medina, J.: Multi-adjoint relation equations: Definition, properties and solutions using concept lattices. Inf. Sci. 253, 100–109 (2013)
- Díaz-Moreno, J.C., Medina, J., Turunen, E.: Minimal solutions of general fuzzy relation equations on linear carriers. an algebraic characterization. Fuzzy Sets Syst. 311, 112–123 (2017)
- Dubois, D., Prade, H.: Fuzzy relation equations and causal reasoning. Fuzzy Sets Syst. 75(2), 119–134 (1995)
- Lobo, D., Cornejo, M.E., Medina, J.: Abductive reasoning in normal residuated logic programming via bipolar max-product fuzzy relation equations. In: 2019 Conference of the International Fuzzy Systems Association and the European Society for Fuzzy Logic and Technology (EUSFLAT 2019). Atlantis Studies in Uncertainty Modelling, vol. 1, pp. 588–594. Atlantis Press (2019)
- Madrid, N., Ojeda-Aciego, M.: Measuring inconsistency in fuzzy answer set semantics. IEEE Trans. Fuzzy Syst. 19(4), 605–622 (2011)
- Medina, J.: Multi-adjoint property-oriented and object-oriented concept lattices. Inf. Sci. 190, 95–106 (2012)
- Medina, J.: Minimal solutions of generalized fuzzy relational equations: clarifications and corrections towards a more flexible setting. Int. J. Approx. Reason. 84, 33–38 (2017)
- Pedrycz, W.: Fuzzy relational equations with generalized connectives and their applications. Fuzzy Sets Syst. 10(1–3), 185–201 (1983)